# SDR CA130116008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,619 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 621773550330
- Condition: Reads Low
- Location: Engine Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE TACHOMETER FOUND TO BE READING ENGINE RPM 200 RPM LOW WHEN TESTED WITH STROBE TACHOMETER CHECKER.  OLD TACHOMETER R & R, THE INSTALLED TACHOMETER WAS FUNCTION CHECKED SERVICEABLE WITH STROBE TACHOMETER CHECKER.
